# SDR CA110531003

- Difficulty date: May 7, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Condition: Misinstalled
- Location: Fuel Nozzle
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

FIRE WARNING DURING INITIAL CLIMB PHASE, THE PILOT RECEIVED A NR 2 ENGINE FIRE WARNING.  THE ENGINE WAS SHUTDOWN AND THE ACFT RETURNED TO THE DEPARTURE POINT WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED. TROUBLESHOOTING FOUND A FUEL LEAK FROM THE TOP FUEL NOZZLE DUE TO INCORRECTLY INSTALLED HOSES.  THE NOZZLE SET HAD BEEN REPLACED 75 HRS PRIOR TO THIS EVENT. THE NOZZLE INSTALLATION WAS CORRECTED BEFORE THE ACFT WAS RETURNED TO SERVICE.
